# SDR DALA2019032601912

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 73,551 hours, 54,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 22ED INOP. REPLACED LIGHT AND HARNESS ASSY OPS NML REF AMM 33-53. (LP5058053)
